MathSciNet Relay Station
MathSciNet bibliographic data
MR2075410 (2005e:35120) 35K55 (35B40 35K15 53C44)
Tsai, Dong-Ho Blowup behavior of an equation arising from plane-curves expansion. Differential Integral Equations 17 (2004), no. 7-8, 849–872.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement